# SDR SROM200600021

- Difficulty date: December 21, 2006
- Submitted: January 2, 2007
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 37,620 hours, 36,275 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE DURING HEAVY SNOW CONDITIONS WITH GRAVEL SKI EQUIPPED AIRCRAFT THE NOSE GEAR UNLOCK LIGHT REMAINED ON AFTER LANDING GEAR RETRACTION.  LANDING GEAR EXTENDED AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITH NORMAL LANDING.  UPON INSPECTION FOUND GRAVEL DEFLECTOR TO BE CONTAMINATED WITH SNOW AND ICE.  REMOVED SNOW AND ICE, JACKED AIRCRAFT AND SWUNG GEAR WITH NO DEFECTS NOTED.  VERY HEAVY SNOW CONDITIONS ALLOWED FOR SNOW BUILD UP ON DEFLECTOR DURING TAXI OUT.  DEFLECTOR WAS DEICED PRIOR TO TAXI.
